# SDR SIMA20130118003

- Difficulty date: January 18, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N832AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145627
- Aircraft time: 26,006 hours, 21,579 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Sensor
- Part number: 852701
- Condition: Failed
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4097 THE CREW REPORTED THAT ON CLIMB THROUGH 7000FT THEY RECEIVED A SPOILER FAIL INDICATION ON EICAS AS WELL AS OPEN INDICATION SPOILERS NEVER OPENED. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED RIGHT I/B SPOILER PROX SWITCH IAW 27-63-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
